# SDR SWAA2022030164911

- Difficulty date: December 30, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Cover
- Part number: 181A806015
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK ASSY SLIDING SEAL COVER HAS CRACK (PN 181A8060-15) / REMOVED AND REPLACED LH UPPER FWD SLIDING SEAL TRACK ASSY; P/N 181A8060-15; PER SOPM 20-50-01 AND DRAWING 181A8050.
